# SDR ASAA2025033157312

- Difficulty date: March 31, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 7,636 hours, 2,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3131163
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE, LIGHTNING STRIKE FOUND AT STA 500E BETWEEN S-5L AND S-6L. GROUNDED - YES. ACCOMPLISHED REPAIR PER ASA EA M9-53EA-28524 REV 00. THIS IS A CATEGORY B REPAIR. DTI DUE WITHIN 24MTHS FROM 12APR2025.
